# SDR IPXA2017042716540

- Difficulty date: April 27, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 84,631 hours, 14,709 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL BURNING ODOR IN SUPERNUMERARY AND COCKPIT NOTICED WHEN REFRIGERATOR WAS TURNED ON.  TURNED ON  ALL GALLEY EQUIPMENT,  NO ELECTRICAL BURNING ODOR NOTED.  ALSO WITH PACKS ON . OK FOR SERVICE.
